# SDR REXA2019020300121

- Difficulty date: February 3, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SD6703122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON STRINGER SPLICE 25R IN STA FS= 329 TO FS= 339 AT MAIN AVIONICS COMPARTMENT. STRINGER SPLICE 25R BTW FS329/339 WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR 6D AND SRM 51-42-20-001-001-A0 1 PAR 6E.
